Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2012 (2012), Article ID 515192, 20 pages
http://dx.doi.org/10.1155/2012/515192
Research Article

Maximum Likelihood Estimators for a Supercritical Branching Diffusion Process

1Department of Mathematics, Ryerson University, Toronto, ON, Canada M5B 2K3
2School of Business, ITAM, 01000 Mexico City, DF, Mexico

Received 29 June 2012; Accepted 18 October 2012

Academic Editor: Angelo Plastino

Copyright © 2012 Pablo Olivares and Janko Hernandez. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Pablo Olivares and Janko Hernandez, “Maximum Likelihood Estimators for a Supercritical Branching Diffusion Process,” International Journal of Mathematics and Mathematical Sciences, vol. 2012, Article ID 515192, 20 pages, 2012. doi:10.1155/2012/515192